# SDR REXA2018122801377

- Difficulty date: December 28, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,920 hours, 25,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R31133
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP AT FS 559 HAS CORROSION BETWEEN RBL 27 AND THE RT FLOOR SILL, IN THE CABIN BELOW THE FLOOR. REMOVED AND REPLACED WITH NEW FLOOR STRAP ON FS 559 STRAP @ RBL27 AND RT FLOOR SILL IAW SRM 51-42-06.
